Recensioni
Bollettino dell'Unione Matematica Italiana (1950)
- Volume: 5, Issue: 2, page 178-191
- ISSN: 0392-4041
Access Full Article
topHow to cite
topUMI. "Recensioni." Bollettino dell'Unione Matematica Italiana 5.2 (1950): 178-191. <http://eudml.org/doc/195345>.
@article{UMI1950,
author = {UMI},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {6},
number = {2},
pages = {178-191},
publisher = {Zanichelli},
title = {Recensioni},
url = {http://eudml.org/doc/195345},
volume = {5},
year = {1950},
}
TY - JOUR
AU - UMI
TI - Recensioni
JO - Bollettino dell'Unione Matematica Italiana
DA - 1950/6//
PB - Zanichelli
VL - 5
IS - 2
SP - 178
EP - 191
LA - ita
UR - http://eudml.org/doc/195345
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.